# SDR USAA2011012890404

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE FRAME AT BS 794.3, S22R.  REPLACED FUSELAGE FRAME AT BS 794.3, S22R IAW B737 SRM 51-40-02.
